# SDR SWAA073519

- Difficulty date: July 16, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 68,815 hours, 38,854 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6552880
- Condition: Corroded
- Location: Bs 357
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND SHEAR TIE CORRODED AT BS 357, RBL 1 TO RBL 4.  REPAIRED SHEAR TIE PER SWA EA.
